# SDR ASAA0945485

- Difficulty date: May 6, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 53,358 hours, 32,175 cycles
- System (JASC): 5241 · Galley Doors
- Part: Mechanism
- Part number: 65164227
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR MECHANISM HOUSING CORRODED.  REPLACED GALLEY DOOR MECHANISM.
